Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LATOO

Only on the Placebo pills....

Recommended Posts

When Im on the placebo pills my skin is pimple free! It is so gorgeous and a few days after I start my new pack...then I break out AWFUL the whole time until Im on the placebo pills again.

Why is this??

Im at the end of my accutane course and it has not worked so obviously something else is going on.

I just switched from loestrin to apri so maybe things will get better. Is there a reason why every single bc pill Ive been on makes me break out?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×